# SDR SWAA2023090689354

- Difficulty date: August 14, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

312 FRAME IS CRACKED IN RADIUS JUST ABOVE FWD ENTRY DOOR HEADER<[01] B.S. 312 FRAME JUST ABOVE FWD ENTRY DOOR HEADER WAS REPAIRED PER M-22-153-012 (TTG8Q00MV151) IN SUBTASK ATTACHED.;[02] VERIFIED CORRECTIVE ACTIONS 1.
